# SDR CALA2025121512131

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N76522
- Make and model: Boeing 737824
- Aircraft serial: 31660
- Aircraft time: 47,315 hours, 17,173 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/T DISCONNECTED  DURING CRUISE. WOULD NOT COME BACK ON INFLIGHT FAULT SHOWED MSG 22-31543. PERFORMED A/T BITE CURRENT STATUS MULTIPLE TIMES AND A/T ARM WOULD INTERMITTENTLY GLITCH WITH MSG 22-31541. REQUEST TO PLACE AUTOTHROTTLE SYSTEM ON PLACARD 2204A. DDP C/W. ACFT CAT STATUS DOWNGRADED TO "NO AUTOLAND".  DOWNGRADE PLACARD APPLIED.  ACCOMPLISH AUTOTHROTTLE SYSTEM TEST PER AMM TASK 22-31-00-710-802, ALL OUTLINED DISCRIPTIVE  INTERACTIVE TEST RESULTS PASSED. PERFORMED LAND VERIFY TEST PER AMM TASK 22-11-00-700-001 WITH ALL RESULTING TEST PASSED. REMOVED PLACARD 44-0017 AND ARESTORED AIRCRAFT TO FULL CAT CAPABILITY.
